# SDR ASAA2021042334791

- Difficulty date: April 23, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Corroded
- Location: Bs 947-967 Rbl16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL RBL 16 STA 947.5 - 967 CORRODED GROUNDED - YES. REMOVED OUT OF LIMITS INTERCOASTAL ANDA REPLACED WITH NEW INTERCOASTAL RBL16 STA947.5-967 IAW B737-800 SRM 51-40-02-0G-0.
